Yiqiang Li


Yiqiang Li.

Yiqiang Li


Yiqiang Li


Research Interests

Geometric Representation Theory


PhD, Kansas State University

Research Summary

Yiqiang Li's main research interest is on geometric representation theory, especially the interactions between representation theory and geometry of varieties associated with oriented graphs. His recent work concentrates on the geometric study of (affine) flag varieties of classical types and quiver varieties.

Selected Publications

Y. Li, Quiver varieties and symmetric pairs, Representation Theory, to appear. arXiv:1801.06071.

Z. Fan, C. Lai, Y. Li, L. Luo and W. Wang, Affine flag varieties and quantum symmetric pairs, to appear in Memoirs of AMS.  arXiv:1602.04383.

H. Bao, J. Kujawa, Y. Li and W. Wang, Geometric Schur duality of classical type, Transformation Groups. 23 329-389. 

Z. Fan and Y. Li, Two-parameter quantum algebras, canonical bases, and categorifications, IMRN 16 (2015), 7016-7062.

Y. Li, Tensor product varieties, perverse sheaves and stability conditions, Selecta Mathematica, 20 (2014), no. 2, 359-401. 

Y. Li, A geometric realization of quantum groups of type D, Advances in Mathematics, 224 (2010), no.3, 1071-1096.

Y. Li and Z. Lin, AR-quiver approach to affine canonical bases, Journal of Algebra, 318 (2007), no. 2, 562-588.